# SDR EE4Y20120306092

- Difficulty date: March 6, 2012
- Submitted: March 6, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 22,426 hours, 10,753 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pad
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LT AND RT THRUST REVERSER COWLS, INSIDE UPPER SECTION, PAD PLATES WITH WEAR.  REPAIRED NR 1 ENGINE THRUS REVERSE LT AND RT BUMPER PAN DOW DUE TO WEAR IAW SRM 51-30-00, REPAIR 38.
